A note on compact metric spaces as remainders.

Don A. Mattson; James Hatzenbuhler

Mathematica Scandinavica (1984)

  • Volume: 54, page 130-132
  • ISSN: 0025-5521; 1903-1807/e

How to cite


Mattson, Don A., and Hatzenbuhler, James. "A note on compact metric spaces as remainders.." Mathematica Scandinavica 54 (1984): 130-132. <http://eudml.org/doc/166885>.

author = {Mattson, Don A., Hatzenbuhler, James},
journal = {Mathematica Scandinavica},
pages = {130-132},
title = {A note on compact metric spaces as remainders.},
url = {http://eudml.org/doc/166885},
volume = {54},
year = {1984},

AU - Mattson, Don A.
AU - Hatzenbuhler, James
TI - A note on compact metric spaces as remainders.
JO - Mathematica Scandinavica
PY - 1984
VL - 54
SP - 130
EP - 132
UR - http://eudml.org/doc/166885
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.